U.S. doctors online nowAsk doctors free
A 40-year-old member asked:

i have hashimoto's thyroiditis with 2 nodules on my thyroid and had a sudden drop in vitamin d- what's going on?

2 doctor answers3 doctors weighed in
Dr. Cayce Jehaimi
Pediatric Endocrinology 21 years experience
No need for panic: Small thyroid nodules is frequently encountered in people with hashimotos. These nodules seem to be small and of no clinical significance unless size is greater than 1 CM and/or worrisome findings per radiologist. Drop in vitamin d is not related but is certainltly of importance and i'm glad you were screened for. Your sun exposure is likely inadequate and depending on levels you may need suppleme.
Dr. Vered Lewy-Weiss
A Verified Doctoranswered
A US doctor answeredLearn more
Parathyroid : It can be difficult to distinguish between a thyroid nodule and a parathyroid adenoma without a specially trained radiologist. Low vitamin d is very common in the general population, but if your level was previously normal and suddenly low, your doctor may need to evaluate you for hyperparathyroidism. Most of the time it causes elevation in blood calcium levels, too.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

CA
A 36-year-old member asked:

Could my drug regimen of depakote, omeprazole, percocet, calcium, and vitamin d be causing constipation?

3 doctor answers8 doctors weighed in
Dr. Bryan Levey
Pediatrics 27 years experience
Yes: Constipation is a known side effect of both Percocet and omeprazole. If you must have these medicines, increase both your water and fiber intake, and consider adding probiotics to your diet to offset the effects.
A 40-year-old member asked:

What could be the cause of swollen glands in my neck, fatigue, loss of appetite, headache, and itchy eyes?

2 doctor answers7 doctors weighed in
Dr. Andrew Shatz
Ophthalmology 26 years experience
Possible infection: Swollen glands are almost always a sign of infection. Fatigue, appetite loss, and headache are all non-specific symptoms that can also be related to infection. This should be evaluated by a physician.
A 37-year-old member asked:

I recently had epidural steroid injection and I have a burning pain in groin. Is this normal?

4 doctor answers5 doctors weighed in
Dr. Ron Jones
Family Medicine 45 years experience
Yes: Within reason. The injection itself may initially irritate the tissues around the nerve and the nerve itself. Especially if you had what is called a transforaminal injection. It sounds as if your injection was given around the 3rd lumbar nerve, right ?
A 40-year-old member asked:

I had my kidney stone removed by scope and stent removed 6 days after. Is it normal to still feel pain?

2 doctor answers3 doctors weighed in
Dr. Phillip Porch
General Practice 40 years experience
Not Usually: Typically, after a stone is removed the the stent is removed, the pain goes away almost immediately. Sometimes, there is still some swelling in the ureter that could be giving continued pain or even possible a small stone fragment. I would check with your doctor with the pain persisting that long.
Las Vegas, NV
A 39-year-old female asked:

Headaches I hadn't experienced feel like migraines for they come with nausea vomiting dizziness weakness also cold toes cold sweats neck pain clammy?

2 doctor answers3 doctors weighed in
Dr. William Goldie
Pediatric Neurology 48 years experience
See your doctor: These extra symptoms are just more severe migraines. Migraines are the body's warning system. Something is stressing you that is making your migraines more complex. You may have infection, allergic reaction, toxic reaction to food or drug, or some emotional crisis. You need a good medical checkup.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Sep 1, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.